MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1000000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an alignment issue with the console, as when use it, it fired off target.The case was cancelled and there was no patient involved at the moment of the event.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.The console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console, and it was found that laser aiming beam and laser were not matching.The fse performed an alignment and adjustment of the tube alignment near and far, as long as the console arm.The optics and mirror were checked and cleaned.After the alignment performed the problem was resolved, thus, confirming the reported event.The malfunction found could have affected the device performance leading to the event experienced by the customer.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
ACUPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23133777
Report Number2124215-2025-63827
Device Sequence Number15774159
Product Code GEX
UDI-Device Identifier07290109140292
UDI-Public(01)07290109140292(11)140622
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1000000
Device Catalogue NumberGA-1000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date12/02/2025
Date Device Manufactured06/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown